# SDR TWAA9907402

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49379
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 034964
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, A STRONG ODOR WAS NOTED THROUGHOUT THE AIRCRAFT.  THE PASSENGERS WERE REMOVED FROM THE AIRCRAFT SAFELY.  THE RADIO STANDBY COOLING FAN WAS THE PROBLEM.  THE STANDBY COOLING FAN WAS PLACARDED.  CHECKS WERE MADE TO ASSURE NORMAL PERFORMANCE.  CHECK-C 7-25-98 STL.  THE STANDBY RADIO RACK FAN WAS REPLACED AND THERE WERE NO FURTHER PROBLEMS.
